# SDR AALA971306

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD ENTRY DOOR UPPER HINGE CUT-OUT CRACKED.  VERIFIED WITH HFEC (MARKED) EXTERNAL.  ROUTED OUT CRACK AND INSTALLED DOUBLER AND FILLERS IAW SB 727-53-0198, FIG 4.  TST:  43,979 HOURS.  CYCLES, 23,058.  (X)
